Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 69, NWS Boston/Norton, MA

June 24, 2008Franklin County, Hampshire County, Worcester County, Massachusetts

NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 24, 2008, 2:30 AM EDT for Franklin County, Hampshire County, Worcester County, Massachusetts. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2008, 2:30 AM EDT (06:30 UTC)
Expired
Jun 24, 2008, 3:15 AM EDT
In force
45 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon

Counties Franklin County, MA, Hampshire County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 106 km from the middle of the area, began a volume at 06:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 6.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2008-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 938 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2008-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
938 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1295 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBOX 240630
SVRBOX
MAC011-015-027-240715-
/O.NEW.KBOX.SV.W.0069.080624T0630Z-080624T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
230 AM EDT TUE JUN 24 2008

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL WORCESTER COUNTY IN CENTRAL MASSACHUSETTS...
  SOUTHEASTERN FRANKLIN COUNTY IN WESTERN MASSACHUSETTS...
  EAST CENTRAL HAMPSHIRE COUNTY IN WESTERN MASSACHUSETTS...

* UNTIL 315 AM EDT

* AT 228 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR PELHAM...OR 8 MILES EAST OF AMHERST...AND   
  MOVING EAST AT 25 MPH.  THIS STORM PRODUCED PENNY SIZE HAIL IN 
  AMHERST.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEW SALEM BY 235 AM EDT...
  PETERSHAM BY 255 AM EDT...
  BARRE BY 300 AM EDT...
  PHILLIPSTON BY 305 AM EDT...
  TEMPLETON BY 310 AM EDT...

LAT...LON 4259 7208 4244 7199 4236 7240 4247 7244
TIME...MOT...LOC 0629Z 252DEG 22KT 4242 7236

$$

WTB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 10:25 PM EDT, 4 hours 5 minutes earlier.

Area forecast discussion, Jun 23, 10:25 PM EDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1025 PM EDT MON JUN 23 2008

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL TRIGGER THUNDERSTORMS AGAIN TUESDAY
AFTERNOON ACROSS SOUTHERN NEW ENGLAND. THE FRONT WILL EXIT THE REGION
TUESDAY NIGHT USHERING IN DRIER AND LESS HUMID AIR ACROSS THE AREA
THROUGH WEDNESDAY. A FRONTAL BOUNDARY WILL ENTER THE REGION THURSDAY
AND WILL LIKELY STALL ACROSS THE AREA FRIDAY AND INTO THE
WEEKEND...RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 4 AM TUESDAY MORNING/...
CONVECTION HAS DIMINISHED WITH SUNSET...BUT STILL A COUPLE OF CELLS
TO WATCH. ONE CELL IN SOUTHERN LITCHFIELD CO CT PUSHED 60 DBZ TO
NEARLY THE -20C LEVEL. BGM RADAR SHOWS A BOW SEGMENT SOUTHEAST OF
UTICA...NOT A HALL OF FAME-ER BUT IT IS NEAR COOPERSTOWN...AND IF
THIS HOLDS TOGETHER FOR ANOTHER 4 OR 5 HOURS IT MAY BE OF CONCERN TO
FRANKLIN OR CHESHIRE COUNTIES.

THETA-E RIDGE AT 02Z WAS THROUGH THE CT VALLEY WITH BEST RIDGING IN
CT. THIS IS WHY STORMS MOVING FROM NY STILL CANT BE COUNTED OUT
QUITE YET. BUT WE STILL THINK THE OVERALL TREND WILL BE
WEAKENING...SO WE WILL NOT BRING LATE NIGHT POPS INTO THE EXTREME
NORTHWEST AT THIS TIME.

THE FORECAST HAS BEEN UPDATED TO FOCUS ON CURRENT ACTION DIMINISHING
THROUGH 06Z.

&&

.SHORT TERM /4 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
COLD FRONT MOVES INTO THE REGION LATE TONIGHT AND TUE MORNING.
HOWEVER THE FRONTS EASTWARD MOTION SLOWS DOWN AND PERHAPS STALLS OVER
THE AREA TUE AFTERNOON...AS NEXT APPROACHING SHORT WAVE BACKS THE MID
LEVEL FLOW. THE FRONT WILL BECOME THE FOCUS FOR AFTERNOON SHOWERS AND
TSTMS...ESPECIALLY ACROSS RI AND EASTERN MA GIVEN THE PROXIMITY OF
THE FRONTAL BOUNDARY. HOWEVER...FARTHER TO THE WEST IN THE POST
FRONTAL ENVIRONMENT...COLD POOL ALOFT /-17C AT 500 MB/ SHOULD BE
SUFFICIENT TO INITIATE CONVECTION DURING THE AFTERNOON.

MAIN THREAT WITH TSTMS TUE AFTERNOON WILL BE HAIL GIVEN COLD TEMPS
ALOFT SUPPORTING ROBUST UPDRAFTS. MID LEVEL JET MOVES OFFSHORE WITH
WIND FIELD WEAKENING THROUGH THE DAY. THUS...WIND THREAT SHOULD BE
LOW...HOWEVER WITH TEMPS CLIMBING INTO THE LOW AND MID 80S...DEW PT
DEPRESSIONS MAY BE LARGE ENOUGH TO SUPPORT SOME GUSTY WINDS VIA
EVAPORATIONAL COOLING.

COLD FRONT MOVES OFFSHORE DURING THE EVENING. THIS COMBINED WITH THE
LOSS OF DAYTIME HEATING SHOULD BRING AN END TO THE SHOWERS AND TSTMS.
DRIER AND LESS HUMID WEATHER FOLLOWS LATER TUE NIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
HPC/S LACK OF CONFIDENCE IN THE 23/12Z GFS AND ECMWF AND ONGOING
SEVERE WEATHER IN THE AREA...LEFT MUCH OF THE FORECAST AS IT WAS.
MADE A FEW EDITS TO THE GOING FORECAST WHERE THERE WAS A NEED.

HIGH PRESSURE WILL CONTINUE TO BUILD IN ON WEDNESDAY WITH THAT DAY
THE PICK OF THE WEEK.  NO PRECIPITATION IS EXPECTED AND TEMPERATURES
ARE EXPECTED TO BE IN THE LOWER 80S.  SHOWERS AND POSSIBLY
THUNDERSTORMS WILL RETURN TO THE FORECAST THURSDAY AFTERNOON AND
EVENING AND CONTINUE THROUGH THE WEEKEND.

GIVEN THE LACK OF GOOD MODEL DATA AND TIME...CONFIDENCE IN THE
OCCURRENCE AND TIMING OF THUNDERSTORMS IS LOW.  SO LEFT THUNDER OUT
OF THE LONG TERM FORECAST FOR THE TIME BEING.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
TONIGHT...SHOWERS AND THUNDERSTORMS DIMINISH OVERNIGHT. ON TSTM MAY
PASS SOUTH OF BDL AROUND MIDNIGHT...WITH CONVECTION FADING IN MORE
STABLE AIR FARTHER EAST. EXPECT BRIEF IFR IN ANY TSTMS UNTIL
MIDNIGHT-2 AM.

IN ADDITION...DUE TO THE HUMIDITY AND THE MOIST GROUND...FOG WILL BE
LIKELY OVERNIGHT REDUCING VISIBILITIES TO THE MVFR CATEGORY WITH A
FEW LOCATIONS REACHING IFR CONDITIONS.

TUESDAY...IFR-MVFR CEILINGS AND VSBYS IMPROVE TO VFR BY LATE MORNING. SCT
SHRA AND TSRA DEVELOP AROUND MIDDAY WITH CIGS AND VSBY LWRG TO MVFR. A
FEW TSTMS MAY CONTAIN HAIL AND GUSTY WINDS.

TUESDAY EVENING...SCT TSTMS QUICKLY DISSIPATE BY 02Z FOLLOWED BY VFR
ALL TERMINALS.

OUTLOOK...WEDNESDAY THROUGH SATURDAY...

WEDNESDAY...VFR.

THURSDAY THROUGH SATURDAY...MAINLY VFR FOR MOST LOCATIONS.
SCATTERED MVFR IN DEVELOPING SHOWERS OR THUNDERSTORMS.

&&

.MARINE...
TONIGHT...
FAIRLY LIGHT WINDS AND FLAT SEAS EXPECTED. VSBY MAY LOWER TO 1-3 NM
IN FOG ESPECIALLY AFTER MIDNIGHT. WINDS

TUESDAY...
MORNING FOG WILL BURN OFF BY MIDDAY. THEN SCATTERED TSTMS ARE
EXPECTED ESPECIALLY NEAR SHORE. SOME STORMS MAY CONTAIN HAIL AND
GUSTY WINDS. WIND AND SEAS NOT AN ISSUE TUE...OTHER THAN IN ANY
STRONG TSTMS.

TUESDAY NIGHT...
COLD FRONT MOVES OFFSHORE WITH A WIND SHIFT TO THE WEST-NORTHWEST.
TSTMS DURING THE EARLY EVENING WILL QUICKLY DIMINISH BY 10 PM.

OUTLOOK...WEDNESDAY THROUGH SATURDAY...

MARGINAL SMALL CRAFT ADVISORY SEAS /5 FT/ MAY DEVELOP ACROSS THE
OUTER SOUTH COASTAL WATERS THURSDAY. OTHERWISE...RELATIVELY TRANQUIL
WINDS AND SEAS THROUGH FRIDAY...WITH SCATTERED SHOWERS AND
THUNDERSTORMS POSSIBLE THURSDAY AND FRIDAY.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...NOCERA/RLG
NEAR TERM...WTB
SHORT TERM...NOCERA
LONG TERM...RLG
AVIATION...WTB/NOCERA/RLG
MARINE...NOCERA/RLG
Hazardous weather outlook, Jun 23, 3:24 PM EDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TAUNTON MA
324 PM EDT MON JUN 23 2008

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-241930-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
324 PM EDT MON JUN 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING ACROSS CONNECTICUT...WESTERN MASSACHUSETTS /WEST OF I495/ AND
NORTHWARD INTO SOUTHWEST NEW HAMPSHIRE. SOME OF THESE STORMS SEVERE
STORMS WILL CONTAIN DAMAGING WINDS...HAIL AND FLOODING RAINS. FREQUENT
CLOUD TO GROUND LIGHTNING CAN OCCUR WITH ANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TUESDAY.
HOWEVER THE MAIN THREAT TUESDAY WILL BE LARGE HAIL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AT THIS TIME.

ANZ230>237-250-254-255-241930-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
324 PM EDT MON JUN 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
SOME OF THESE STORMS MAY BE SEVERE WITH STRONG WINDS AND HAIL...WITH
THE HIGHEST RISK ACROSS THE RHODE ISLAND WATERS AND ALSO THE CAPE ANN
WATERS. FREQUENT CLOUD TO WATER LIGHTNING CAN OCCUR WITH ANY
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TUESDAY.
THERE IS THE POTENTIAL FOR A FEW STORMS TO CONTAIN LARGE HAIL AND
GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NOCERA

In the hours before

Special weather statement, Jun 23, 10:40 PM EDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1040 PM EDT MON JUN 23 2008

CTZ002-003-240315-
HARTFORD CT-TOLLAND CT-
1040 PM EDT MON JUN 23 2008

AT 1039 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH AND SMALL HAIL 4 MILES SOUTHWEST OF BRISTOL...OR ABOUT 4 MILES
NORTHWEST OF WOLCOTT...MOVING EAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
PLAINVILLE AND BRISTOL BY 1050 PM EDT...
FARMINGTON BY 1100 PM EDT...
NEWINGTON AND NEW BRITAIN BY 1110 PM EDT...
WETHERSFIELD AND HARTFORD BY 1120 PM EDT.

FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. THESE STORMS
HAVE THE POTENTIAL TO STRENGTHEN AND PRODUCE DAMAGING WINDS OR LARGE
HAIL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR
POSSIBLE WARNINGS.

WTB
Special weather statement, Jun 24, 1:37 AM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
137 AM EDT TUE JUN 24 2008

MAZ002-003-008>011-240630-
EASTERN FRANKLIN MA-EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-WESTERN
FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA-
137 AM EDT TUE JUN 24 2008

AT 132 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH AND SMALL HAIL OVER WESTHAMPTON...OR ABOUT 5 MILES SOUTHWEST OF
NORTHAMPTON...MOVING EAST AT 19 MPH.

THE THUNDERSTORM WILL BE NEAR...
NORTHAMPTON BY 150 AM EDT...
HADLEY AND SOUTH HADLEY BY 200 AM EDT...
AMHERST AND GRANBY BY 210 AM EDT...
BELCHERTOWN BY 220 AM EDT...
PELHAM BY 230 AM EDT.

ADDITIONAL THUNDERSTORMS MOVING OUT OF THE BERKSHIRES WILL MOVE
ACROSS THE CONNECTICUT VALLEY...FROM GREENFIELD TO CHICOPEE...BY 300
AM.

FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. THESE STORMS
HAVE THE POTENTIAL TO STRENGTHEN AND PRODUCE DAMAGING WINDS OR LARGE
HAIL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR
POSSIBLE WARNINGS.

WTB
Local storm report, Jun 24, 2:22 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
222 AM EDT TUE JUN 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 AM     HAIL             AMHERST                 42.38N 72.52W
06/24/2008  E0.75 INCH       HAMPSHIRE          MA   LAW ENFORCEMENT

&&

HFRANK

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 1:53 AM EDTSevere Thunderstorm WarningBOXHampshire37 min
Jun 24, 2:53 AM EDTSevere Thunderstorm WarningBOXWorcester52 min
Jun 24, 11:48 AM EDTSevere Thunderstorm WarningBOXPlymouth42 min
Jun 24, 12:10 PM EDTSpecial Marine WarningBOX65 min
Jun 24, 12:12 PM EDTSpecial Marine WarningBOX63 min
Jun 24, 12:54 PM EDTSevere Thunderstorm WarningBOXBristol13 min
Jun 24, 1:00 PM EDTSevere Thunderstorm WarningBOXBristol, Plymouth60 min
Jun 24, 1:03 PM EDTSpecial Marine WarningBOX57 min
Jun 24, 1:06 PM EDTSevere Thunderstorm WarningBOXBristol39 min
Jun 24, 1:27 PM EDTSevere Thunderstorm WarningBOXBristol33 min
Jun 24, 1:35 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Plymouth32 min
Jun 24, 1:38 PM EDTAreal Flood AdvisoryBOXBarnstable, Bristol, Plymouth3 hr
Jun 24, 1:43 PM EDTFlash Flood WarningBOXBristol, Plymouth62 min
Jun 24, 1:53 PM EDTSpecial Marine WarningBOX67 min
Jun 24, 1:58 PM EDTSevere Thunderstorm WarningBOXBarnstable34 min
Jun 24, 2:01 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Plymouth59 min
Jun 24, 2:13 PM EDTSpecial Marine WarningBOX92 min
Jun 24, 2:31 PM EDTSevere Thunderstorm WarningBOXBarnstable59 min
Jun 24, 2:40 PM EDTFlash Flood WarningBOXBristol, Norfolk, Plymouth95 min
Jun 24, 2:45 PM EDTSevere Thunderstorm WarningBOXFranklin45 min
Jun 24, 2:47 PM EDTSevere Thunderstorm WarningBOXBristol22 min
Jun 24, 2:54 PM EDTSpecial Marine WarningBOX66 min
Jun 24, 3:37 PM EDTSpecial Marine WarningBOX53 min
Jun 24, 3:51 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex39 min
Jun 24, 3:57 PM EDTSevere Thunderstorm WarningBOXFranklin, Middlesex, Worcester46 min
Jun 24, 4:15 PM EDTSpecial Marine WarningBOX90 min
Jun 24, 4:19 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex, Worcester56 min
Jun 24, 4:41 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Worcester24 min
Jun 24, 4:47 PM EDTAreal Flood AdvisoryBOXEssex, Middlesex, Suffolk3 hr
Jun 24, 4:59 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Norfolk, Worcester31 min
Jun 24, 5:04 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex, Suffolk37 min
Jun 24, 5:22 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex, Norfolk, Plymouth, Suffolk38 min
Jun 24, 5:34 PM EDTSpecial Marine WarningBOX86 min
Jun 24, 5:36 PM EDTFlash Flood WarningBOXEssex, Middlesex, Norfolk, Suffolk24 min
Jun 24, 6:27 PM EDTSpecial Marine WarningBOX63 min
Jun 24, 6:56 PM EDTSpecial Marine WarningBOX64 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.